# SDR AALA980269

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT LIGHT STRIPS WERE INOPERATIVE.  REPLACED LIGHT STRIPS AT FIRST CLASS EMERGENCY EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
